# SDR CALA2025062605880

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 86,005 hours, 34,081 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FWD CARGO ECAM ON LANDING ROLLOUT - WENT AWAY AT 80 KTS R/R FWD CARGO DOOR PROXIMITY SENSOR IAW IPC 52-71-02. ALL INDICATION OP CHECK NORMAL ON ECAM WHEN OPENING AND CLOSING DOOR
